No Cover Image

Journal article 631 views

Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems

Oliver Kullmann Orcid Logo

Annals of Mathematics and Artificial Intelligence, Volume: 40, Issue: 3/4, Start page: 303

Swansea University Author: Oliver Kullmann Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Annals of Mathematics and Artificial Intelligence
ISSN: 1012-2443
Published: 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1717
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:48:12Z
last_indexed 2018-02-09T04:29:14Z
id cronfa1717
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2013-10-17T14:54:00.2241789</datestamp><bib-version>v2</bib-version><id>1717</id><entry>2011-10-01</entry><title>Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems</title><swanseaauthors><author><sid>2b410f26f9324d6b06c2b98f67362d05</sid><ORCID>0000-0003-3021-0095</ORCID><firstname>Oliver</firstname><surname>Kullmann</surname><name>Oliver Kullmann</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2011-10-01</date><deptcode>SCS</deptcode><abstract></abstract><type>Journal Article</type><journal>Annals of Mathematics and Artificial Intelligence</journal><volume>40</volume><journalNumber>3/4</journalNumber><paginationStart>303</paginationStart><paginationEnd/><publisher/><placeOfPublication/><issnPrint>1012-2443</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2004</publishedYear><publishedDate>2004-12-31</publishedDate><doi>10.1023/B:AMAI.0000012871.08577.0b</doi><url/><notes/><college>COLLEGE NANME</college><department>Computer Science</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SCS</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2013-10-17T14:54:00.2241789</lastEdited><Created>2011-10-01T00:00:00.0000000</Created><path><level id="1">College of Science</level><level id="2">Computer Science</level></path><authors><author><firstname>Oliver</firstname><surname>Kullmann</surname><orcid>0000-0003-3021-0095</orcid><order>1</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2013-10-17T14:54:00.2241789 v2 1717 2011-10-01 Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems 2b410f26f9324d6b06c2b98f67362d05 0000-0003-3021-0095 Oliver Kullmann Oliver Kullmann true false 2011-10-01 SCS Journal Article Annals of Mathematics and Artificial Intelligence 40 3/4 303 1012-2443 31 12 2004 2004-12-31 10.1023/B:AMAI.0000012871.08577.0b COLLEGE NANME Computer Science COLLEGE CODE SCS Swansea University 2013-10-17T14:54:00.2241789 2011-10-01T00:00:00.0000000 College of Science Computer Science Oliver Kullmann 0000-0003-3021-0095 1
title Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems
spellingShingle Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems
Oliver Kullmann
title_short Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems
title_full Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems
title_fullStr Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems
title_full_unstemmed Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems
title_sort Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems
author_id_str_mv 2b410f26f9324d6b06c2b98f67362d05
author_id_fullname_str_mv 2b410f26f9324d6b06c2b98f67362d05_***_Oliver Kullmann
author Oliver Kullmann
author2 Oliver Kullmann
format Journal article
container_title Annals of Mathematics and Artificial Intelligence
container_volume 40
container_issue 3/4
container_start_page 303
publishDate 2004
institution Swansea University
issn 1012-2443
doi_str_mv 10.1023/B:AMAI.0000012871.08577.0b
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Computer Science{{{_:::_}}}College of Science{{{_:::_}}}Computer Science
document_store_str 0
active_str 0
published_date 2004-12-31T03:13:37Z
_version_ 1737024043651956736
score 10.888095